Jump to content
CrazyBoards.org

Recommended Posts

has anyone experienced this? its been linked to paxil and zoloft. 

i'm not sure whether zoloft caused this issue for me or just worsened it to the point that it became noticeable to myself and others (didn't seem to have this prior to taking zoloft for the first time and the condition persisted off zoloft for years.. on zoloft again and i think the problem might be enhanced but i can't say that for any certainty). i've looked into it and its never specified whether the problem persisted after stopping the meds or whether it can be a permanent thing. 

Link to post
Share on other sites

I don't know what could be causing it, but it probably isn't good. My husband would have different pupil sizes when he seized. Which means you should probably call your pdoc, or maybe your gdoc. If you are really concerned, go to an ER. I don't think they would find it unreasonable for you to go there.

Hopefully someone here has a better answer.

  • Like 1
Link to post
Share on other sites

I've had dilated pupils due to the initiation of SSRI therapy, but I honestly have never heard of this. Maybe it is a side effect, and I simply have never heard of it, but it is something I'd want to get checked out. I don't want to frighten you because odds are everything is ok, but I think you should see a GP or even a neurologist.

  • Like 1
Link to post
Share on other sites

i'm gonna ask my GP on tuesday what she thinks. i've had it off and on in severity for like 10 years now and i'm not severely alarmed at this point so its not really ideal for an ER check type situation. they would definitely send me home. it only bugs me for vanity reasons most of the time (its often significant enough to be noticeable to other peopleunless i start playing web MD and then send myself into an obsessive spiral. 

Link to post
Share on other sites

I got that on Effexor, which is on SSNRI; I don't know what that might imply. It freaked my husband out really badly. 

I think you should ask your doctor.

  • Like 1
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By thoughtcrime
      So, I was extremely depressed in January after tapering off all my meds on my own (stupid). My doctor put me back on Wellbutrin, and we decided to try Prozac as an SSRI. The Prozac wasn't kicking in and I learned about the GeneSight genetic test for antidepressants. I asked for and had the task done. They never sent me a copy of the results.
      After a month on the Prozac and no help, I also asked to go up from 300mg Wellbutrin XL to 450mg, and that seemed to help. I had an appointment mid-April and was mostly feeling better. He decided to keep me where I was at. I forgot to ask about the GeneSight results.
      I generally feel good during the week but am miserable on the weekends. I generally lay in bed all day feeling depressed, binge eat, try and sleep as much as possible. I don't know if this is something that can be fixed with medication or if it is purely behavioral. My therapist suggests making plans for the weekend ahead of time and trying to make my weekends structured.
      I finally got around to sending the doc a message on the patient portal asking about the GeneSight results. He responded that the report showed all my meds were good for me except Prozac. The test recommends Lexapro or Zoloft instead. He did not say anything about changing the Prozac.
      For three days I have been trying to make an appointment to see the doctor. If I call I'm on hold for 10 minutes before leaving a message. I've also tried requesting an appointment with the patient portal. Nothing. So, I'm thinking about just messaging the doc (since I know he responds) and mention the problems I'm having on the weekends as well as concerns I have about staying on Prozac. I want to know if I should switch, or if I should just stay where I'm at since I'm basically doing good except no motivation and very depressed on the weekends.
      What do you all think I should do? Ask the doctor online about switching, keep trying to make an appointment, or just try and add structure to the weekends and see if I can get by without a med change?
      Current meds (all generic):
      Wellburtrin XL: 450mg
      Prozac: 20mg
      Seroquel: 200mg
      trazodone: 400mg
      hydroxyzine: 25mg 3x daily P.R.N.
    • By Skeletor
      Both are second-generation SSRIs, both exhibit minimal drug interactions via Cytochrome P450, both are the most prescribed SSRIs and are considered first line antidepressants. Who's been taking both and what were your experiences? (How did they compare to each other?). I am looking forward to read your experiences...
      Which one did you like more?
    • By CrazyCatLady83
      I started process of switching from Cymbalta to Remeron on March 25, and took my last dose of Cymbalta a few days ago. Other than a few days of extreme irritability, things have been going surprisingly smoothly. Except that I can't sleep. Not really. I'm rapid-cycling between moments of being awake and instantly dreaming as soon as I close my eyes. The waking moments seem precipitated by startling effects in the dream state, that usually have nothing to do with the content of the dream itself. The worst of these is the sudden sensation of being physically attacked by an evil presence. It seems to take me a little bit longer to wake up during these instances. Or at least that's how I perceive it.
      How much of this is potentially the residual Cymbalta withdrawal effects, and how much of this is the "strange or unusual dreams" listed as a possible side effect of the Remeron? 
      And more importantly, how long can I expect this to last? If you experienced disturbed dreams while on Remeron, how long did it last for you, and did it turn out to be a deal breaker?
    • By Skeletor
      Why do strong SRIs (serotonin reuptake inhibitors) often cause / induce apathy, indifference and laziness? Maybe not in everyone, but it's one of the most common complaints. I regularly read about it on the internet. I myself was affected by it.
      My questions would be:
      1.) What causes it?
      2.) Were you affected?
      3.) Did you successfully get rid of these specific side effects? If so, how so?
      4.) Further comments regarding that "phenomenon"?
    • By Blahblah
      I've been wanting to get cats for a long time. However, I am highly allergic (moreso to long hair cats than short hair probably), but I'll most likely need to take Allergy meds everyday, long term.
      Does anyone know the contraindications or interactions with psych meds? I don't want to become sedated/groggy. Also, I have Dry eye syndrome, I'm afraid anti-histamines will make it much worse. And Alzheimer's runs in my family, I read somewhere that allergy meds might increase dementia and glaucoma risks? Any insight? @mikl_pls
      I've taken Claritin, Allegra and Zyrtec occasionally, not sure which are the safest? I also wonder how safe it is to be using immune-suppressing meds longterm, (like will my allergies or sensitivity increase, or be triggered by other things, if I stop)?
       
×
×
  • Create New...